# SDR ASAA2015091013025

- Difficulty date: September 10, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 9,770 hours, 3,156 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL ENGINE START USING THE APU.  APU WAS SHUTDOWN, OPS NORMAL. DURING TAXI OUT FAULT LIGHT ILLUMINATED.  AFTER APPROXIMATELY 5 MINS APU FAULT EXTINGUISHED. ACFT GROUNDED. PERFORMED APU BITE REF FIM 49-60, TASK 801.  FOUND FAULT 49-61223 CURRENT STATUS-  WOULD NOT CLEAR ON SUBSEQUENT STARTS. T/S IAW FIM 49-60, TASK 812.  REPLACED INLET TEMP SENSOR REF AMM 49-61-31.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.  APU OPS AND BITE CK GOOD.
